On the Rate of Convergence for the Invariance Principle

Unknown author(s)

Theory of Probability and Its Applications · 1974 · 66 citations · 7 references

Concepts

Abstract

Next article On the Rate of Convergence for the Invariance PrincipleA. A. BorovkovA. A. Borovkovhttps://doi.org/10.1137/1118025PDFBibTexSections ToolsAdd to favoritesExport CitationTrack CitationsEmail SectionsAbout[1] I. I. Gikhman and , A. V. Skorokhod, Introduction to the theory of random processes, Translated from the Russian by Scripta Technica, Inc, W. B. Saunders Co., Philadelphia, Pa., 1969xiii+516 MR0247660 Google Scholar[2] Yu. V. Prohorov, Convergence of random processes and limit theorems in probability theory, Theory Prob. Applications, 1 (1956), 157–214 10.1137/1101016 LinkGoogle Scholar[3] Walter A. Rosenkrantz, On rates of convergence for the invariance principle, Trans. Amer. Math. Soc., 129 (1967), 542–552 MR0215347 0201.50902 CrossrefGoogle Scholar[4] C. C. Heyde, On extended rate of convergence results for the invariance principle, Ann. Math. Statist., 40 (1969), 2178–2179 0193.45103 CrossrefGoogle Scholar[5] A. V. Skorokhod, Studies in the theory of random processes, Translated from the Russian by Scripta Technica, Inc, Addison-Wesley Publishing Co., Inc., Reading, Mass., 1965viii+199 MR0185620 0146.37701 Google Scholar[6] S. V. Nagaev, On the speed of convergence in a boundary value problem, I, II, Theory Prob. Applications, 15 (1970), 163–186, 403–729 Google Scholar[7] A. V. Skorokhod, A limit theorem for sums of independent random variables, DAN SSSR, 133 (1960), 34–35, (In Russian.) 0104.37003 Google Scholar[8] S. S. Ebralidze, Inequalities for the probabilities of large deviations in the multidimensional case, Theory Prob. Applications, 16 (1971), 733–741 10.1137/1116087 0251.60017 LinkGoogle Scholar[9] S. V. Nagaev and , A. Kh. Fuk, Probability inequalities for sums of independent random variables, Theory Prob. Applications, 16 (1971), 643–660 10.1137/1116071 0259.60024 LinkGoogle Scholar[10] A. A. Borovkov, Notes on inequalities for sums of independent variables, Theory Prob. Applications, 17 (1972), 556–557 10.1137/1117068 0283.60054 LinkGoogle Scholar[11] A. A. Borovkov, The convergence of distributions of functionals of stochastic processes, Uspehi Mat. Nauk, 27 (1972), 3–41, (In Russian.) MR0400325 Google Scholar[12] S. V. Nagaev, On the speed of convergence of the distribution of maximum sums of independent variables, Theory Prob. Applications, 15 (1970), 309–314 10.1137/1115036 0227.60017 LinkGoogle Scholar[13] T. V. Arak, Masters Thesis, On certain question of statistically random processes and on the rate of convergence in certain boundary value problems, Dissertation, Leningrad, 1972, (In Russian.) Google Scholar Next article FiguresRelatedReferencesCited byDetails Prokhorov Distance with Rates of Convergence under Sublinear ExpectationsQ. Zhou, A. I. Sakhanenko, and J. Guo5 February 2021 | Theory of Probability & Its Applications, Vol. 65, No. 4AbstractPDF (565 KB)Prokhorov distance with rates of convergence under sublinear expectations22 October 2020 | Теория вероятностей и ее применения, Vol. 65, No. 4 Cross Ref An invariance principle for the stochastic heat equation7 May 2018 | Stochastics and Partial Differential Equations: Analysis and Computations, Vol. 6, No. 4 Cross Ref The extended large deviation principle for a process with independent increments24 June 2017 | Siberian Mathematical Journal, Vol. 58, No. 3 Cross Ref On the Rate of Convergence of Loop-Erased Random Walk to SLE28 February 2013 | Communications in Mathematical Physics, Vol. 318, No. 2 Cross Ref Точность сильной гауссовской аппроксимации для сумм независимых случайных векторовУспехи математических наук, Vol. 68, No. 4(412) Cross Ref Estimates for the rate of strong approximation in Hilbert space24 August 2011 | Siberian Mathematical Journal, Vol. 52, No. 4 Cross Ref A general estimate in the invariance principle24 August 2011 | Siberian Mathematical Journal, Vol. 52, No. 4 Cross Ref Bounds for the Rate of Strong Approximation in the Multidimensional Invariance PrincipleF. Götze and A. Yu. Zaitsev27 February 2009 | Theory of Probability & Its Applications, Vol. 53, No. 1AbstractPDF (249 KB)Estimates in the invariance principle in terms of truncated power momentsSiberian Mathematical Journal, Vol. 47, No. 6 Cross Ref Applications of permutations to the simulations of critical valuesJournal of Nonparametric Statistics, Vol. 16, No. 1-2 Cross Ref Rates of convergence for U-statistic processes and their bootstrapped versionsJournal of Statistical Planning and Inference, Vol. 102, No. 2 Cross Ref Multidimensional Version of a Result of Sakhanenko in the Invariance Principle for Vectors with Finite Exponential Moments. IIA. Yu. Zaitsev25 July 2006 | Theory of Probability & Its Applications, Vol. 46, No. 3AbstractPDF (254 KB)Multidimensional Version of a Result of Sakhanenko in the Invariance Principle for Vectors with Finite Exponential Moments. IIIA. Yu. Zaitsev25 July 2006 | Theory of Probability & Its Applications, Vol. 46, No. 4AbstractPDF (230 KB)Multidimensional Version of a Result of Sakhanenko in the Invariance Principle for Vectors with Finite Exponential Moments. IA. Yu. Zaitsev25 July 2006 | Theory of Probability & Its Applications, Vol. 45, No. 4AbstractPDF (218 KB)Exponential and polynomial tailbounds for change-point estimatorsJournal of Statistical Planning and Inference, Vol. 92, No. 1-2 Cross Ref Short Communication:Optimal Bounds for the Prokhorov Distance of the Miller--Sen Process and Brownian MotionD. Ferger17 February 2012 | Theory of Probability & Its Applications, Vol. 42, No. 1AbstractPDF (107 KB)Strong approximation of semimartingales and statistical processesProbability Theory and Related Fields, Vol. 104, No. 4 Cross Ref A Refinement of Asymptotics in the Prokhorov–Donsker Invariance Principle for Integral FunctionalsN. K. Bakirov12 July 2006 | Theory of Probability & Its Applications, Vol. 40, No. 4AbstractPDF (1887 KB)On exact rates of convergence in functional limit theorems forU-statistic type processesJournal of Theoretical Probability, Vol. 7, No. 4 Cross Ref Rates of convergence in a central limit theorem for stochastic processes defined by differential equations with a small parameterJournal of Multivariate Analysis, Vol. 43, No. 1 Cross Ref On Simulating Wiener Integrals and Their Expectations27 July 2009 | Probability in the Engineering and Informational Sciences, Vol. 5, No. 1 Cross Ref Simple method of obtaining estimates in the invariance principle19 September 2006 Cross Ref A useful estimate in the multidimensional invariance principleProbability Theory and Related Fields, Vol. 76, No. 1 Cross Ref Second-Order Approximation of Random Polygonal Lines in the Donsker-Prokhorov Invariance PrincipleI. S. Borisov and A. A. Borovkov3 August 2006 | Theory of Probability & Its Applications, Vol. 31, No. 2AbstractPDF (1786 KB)On the Convergence Rate in the Invariance PrincipleA. A. Borovkov17 July 2006 | Theory of Probability & Its Applications, Vol. 29, No. 3AbstractPDF (348 KB)Summary of Reports Presented at Sessions of the Probability and Mathematical Statistics Seminar of the Mathematics Institute of the Siberian Section of the USSR Academy of Sciences, October–December 198317 July 2006 | Theory of Probability & Its Applications, Vol. 29, No. 3AbstractPDF (614 KB)On the rate of convergence in the invariance principle for real-valued functions of Doeblin processesJournal of Multivariate Analysis, Vol. 15, No. 1 Cross Ref On the Rate of Convergence in the Donsker–Prokhorov Invariance PrincipleI. S. Borisov17 July 2006 | Theory of Probability & Its Applications, Vol. 28, No. 2AbstractPDF (495 KB)Summary of Reports Presented at Sessions of the Probability and Mathematical Statistics Seminar at the Mathematics Institute of the Siberian Section of the USSR Academy of Sciences, February–May 198217 July 2006 | Theory of Probability & Its Applications, Vol. 28, No. 3AbstractPDF (814 KB)On the Convergence Rate in the Invariance Principle for Strongly Mixing SequencesV. V. Gorodetskii28 July 2006 | Theory of Probability & Its Applications, Vol. 28, No. 4AbstractPDF (532 KB)The Weak Invariance Principle with Rates for C[0,1]-Valued Random-Functions Cross Ref An exact rate of convergence in the functional central limit theorem for special martingale difference arraysZeitschrift f�r Wahrscheinlichkeitstheorie und Verwandte Gebiete, Vol. 65, No. 4 Cross Ref On the Rate of Convergence in the Invariance Principle for Generalized Renewal ProcessesK. A. Borovkov17 July 2006 | Theory of Probability & Its Applications, Vol. 27, No. 3AbstractPDF (727 KB)On Strong Convergence of Distributions of Functionals of Random Processes. IIYu. A. Davydov17 July 2006 | Theory of Probability & Its Applications, Vol. 26, No. 2AbstractPDF (1529 KB)On Estimates of the Rate of Convergence in the Invariance Principle for Banach SpacesA. A. Borovkov and A. I. Sakhanenko17 July 2006 | Theory of Probability & Its Applications, Vol. 25, No. 4AbstractPDF (817 KB)On the Rate of Convergence in the “Conditional” Invariance PrincipleI. S. Borisov17 July 2006 | Theory of Probability & Its Applications, Vol. 23, No. 1AbstractPDF (1068 KB)On Convergence to Semi-Stable Gaussian ProcessesV V. Gorodetskii28 July 2006 | Theory of Probability & Its Applications, Vol. 22, No. 3AbstractPDF (667 KB)On the Rate of Convergence of Distributions of Functionals of Integral TypeI. S. Borisov17 July 2006 | Theory of Probability & Its Applications, Vol. 21, No. 2AbstractPDF (1074 KB) Volume 18, Issue 2| 1974Theory of Probability & Its Applications History Submitted:10 May 1972Published online:17 July 2006 InformationCopyright © 1974 Society for Industrial and Applied MathematicsPDF Download Article & Publication DataArticle DOI:10.1137/1118025Article page range:pp. 207-225ISSN (print):0040-585XISSN (online):1095-7219Publisher:Society for Industrial and Applied Mathematics

References

7